Jump to content

Bb Meds: Two Steps Forward, One Or Two Steps Back.


imapumpkin
 Share

Recommended Posts

I'm feeling so discouraged today I don't know what to do.

A week ago today I saw a neurologist who specialists in dysautonomia and she was great and proactive and put me on propranolol, two low doses a day. The very next day I could feel a huge difference in my energy level and my overall feeling of well-being and I was starting to feel like maybe I was turning a corner and going to be able to start exercising a little, driving myself places and making plans with friends, and maybe even start to get my life back on track.

Then on Sunday I started getting parasthesia (tingling, "falling asleep" sensation) in my hands and by Monday it was in my arms as well as my feet and legs. My doctor told me to cut back to once a day on the propranolol so I did..today was the first day and I feel terrible. My limbs feel like lead again, I feel exhausted and spent and the worst part is, I've seen the other side, I know I can feel much better on the regular dose but the stupid tingling is preventing me from taking the meds that were making me feel so much better. I feel like I took a huge step backwards and I'm so discouraged, I was so happy the beta-blockers were working. Has anyone else experience parasthesia on beta blockers? Does it go away?

Link to comment
Share on other sites

I was the same as you, ok for about a week and had my heart rate down in the 70's which was fantastic for me, after a week i had a really bad scary reaction that meant for me personally i had to stop at once. It took me 3 months to be able to sleep on my left hand side once i had discontinued the BB. All i can say is go very very slow with putting up your dose, so atleast if nasty thing begin to happen, hopefully it will not be so full on or unpleasant.

My symptoms with the beta blockers began with pins and needles in my arms and legs, then it began to give me sharp stabbing pains in my heart which is when i knew it wouldnt work for me. This was Bisoprolol though.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...